# SDR UPS05444835

- Difficulty date: June 21, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C , AFT CARGO, LT BS 1596 TO 1602 STR -35L STRINGER FOUND CORRODED.  CORROSION BLEND OUT 0.038 BY 0.5 BY 2 IN. EXCEED SRM 53-10-01 FIG 1 LIMITS, STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1 JUST BETWEEN BS 1590 AND 1610 STR 35L AREA.
